# SDR SWAA2022022259934

- Difficulty date: September 17, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N493WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32477
- Aircraft time: 48,331 hours, 28,510 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 115A29829
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING FIXED TRAILING EDGE SEAL RETAINER BRACKET IS CRACKED BETWEEN I/B AND 0/B FLAPS OBSS 271 / REMOVED L/H WING FIXED TRAILING EDGE SEAL FROM RETAINER BRACKET; I.A.W. S.R.M. 51-40-02-0G-0; LOCATED AND DRILLED HOLES ON NEW RETAINER BRACKET; PART # 115A2982-9. I.A.W. DRAWING #11A2982-9 AND S.R.M. 51-40-05-0G-0. INSTALLED EDGE SEAL ON NEW RETAINED BRACKET; I.A.W. DRAWING #115A29892-9 AND S.R.M. 51-40-02-06-0; BETWEEN I/B AND O/B FLAPS OBSS 271.
